# SDR ZW0A0202203

- Difficulty date: February 15, 2002
- Submitted: February 22, 2002
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53617
- Aircraft time: 7,717 hours, 4,168 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE LT SIDE VENT BOX UPPER FORWARD STRUCTURAL TIE CLIP WAS FOUND BROKEN.
